Have stomach disease, burning sensation in esophagus, painful stomach, tiredness. Taking Librax. Side effects?
Good after noon sir My self Bal Ram I am suffering a stomach disease from 9 months name of disease I do not know ( symptoms of disease is light pain of stomach, burning in esophagus side, some indigestion etc) My doctor give me some medicine after eating medicine one week I feel very Tired energy less body and feel always want to sleep foot pain etc. the medicine listed bellow..whats reason ? Is it the side effect of medicine ?? or some things others 1.Ibset 2. Librax 3Nexipride 25 mg 4.Triwin 10 mg
According to the history you may be suffering Acid Peptic Disease. The acid in the stomach regurgitates to the esophagus due relaxe Lower esophageal Sphincter. So it may cause esophagitis. The drugs which you're taking will help in strengthening the LES. There are sleeping pills also in your prescription. It might have been prescribed relax the stress.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, Sir, i am Rakesh from jamnagar,Gujarat.Since from last two year I am taking CLONOTRIL 1 MG for my chest pain and balancing problem.But my problem yet not solved,now iam totally dependent on this medicine.When i left this medicine i start feeling balancing problem and acute chest pain also pain an teasing on all over the body.Some 7 year earlier i was detected with VITAMIN B12 deficiency ,but now it is normal.My balancing problem started some 6 years back,it increase with the time passes,Chest problem started 1.5 years back.Along with these I also face teasing and burning sensation all over the body.For this chest pain i have been to doctors many times,they take ECG and it all comes right.But still i feel acute chest pain along with little dizziness and light headed. When i take clonotril 1 mg i feel little relax but not completely fit . I have done brain MRI also sonography for any kind of stomach trouble but all in vein.Dr. Darshan Bhatt from Rajkot told me that you have a vertigo problem thats why you are feeling balancing problem ,but there is no way to proof it .Kindly suggest me upto what time i have to take this CLONOTRIL 1 MG tablet.Also please suggest me how to get rid of this chest pain and light headiness(Balancing problem).Sir, I already checked my BP,its normal.I am taking clonotril 1 mg right now on daily basis(ONE TIME AT NIGHT),when i have to reduce it.Earlier also I have a problem of Vitamin B12,i have not checked it in recent times,can i have to go with multivitamin with excess B12 like NEUROMET.SIR IS THERE ANY SIDE EFFECTS OF VERTIN 8 MG.Sir I do have gas problem from few days,Is it possible to take Vertin in gas problem.Is it also good for chest pain.Please Help me.
I started having seizures about 15 yrs. ago. Then my hands started gnarling up like rheumatoid arthritis. I have pain hands and feet, they burn, which started out as discomfort, then graduated to literally feeling like I am on fire. I m on 1800 mg of neurotin. I also have very low blood pressure when i m not hurting. One time my back started hurting so badly I went to the er. I was told 1 was a lymphoma and were at a loss on the rest. My hands and feet rip up the sides of my fingers and also across the knuckles when my hands knot up. I ve seen specialists and have had every test in the world. All the doctors say they ve never seen anything like it. I ve had days of vomiting and have lost over 20 lbs. in a few weeks. One test did find reflux and i m on that now and it seems to help. I ve had hair loss, severe itching, yawning for hours at a time. I have a autistic son and everyone says it s stress. I told my doctor I know my body and this is not stress. The pain wakes me up and when my son is doing well I can be at my worst. I am on lortab that makes me sick, but if I can keep it down for 30 min. I know I can get a little relief. I have never taken pain meds before and my dr says the sick feeling would get better. I tried Lyrica and it seemed to give me my life back. Then I sarted jerking just like I did on anti-depressants and I couldn t sleep and was covered head to toe in hives. I started having kidney stones and the urologist told me my left kidney is enlarged and damaged and my right kidney shut down and they couldn t find out why. It s in the last 3 years the pain became unbearable. The pain meds take a little edge off, at first they really helped. I have the flu all the time and have fever most of the time. I ve been tested for lupus, leukemia and everything under the sun. the tests show i m healthy. my inflammatory markers are high and i m sometimes anemic. I also have lesions which my doctor said are docoid lessions. my son is very ill and the doctors keep telling me i m killing myself with stress. I don t believe I can twist my bones, have seizures, etc. w/stress. I also had a stroke last summer. i m scheduled to see a hematologist next month. in a way I wish it was stress but I used to be a healthy person. I have days when I,m incontinent, bowels and bladder. I can be just fine and my stomach will swell up and get hard and my stomach hurts in all 4 quadrents. now I ve been put on valium and my family thinks i m crazy. I started having blackouts and regressing to a small child. I fell down a flight of concrete stairs and hit a concrete floor and got up and skipped away. I was covered in knots and lacerations and didn t understand why, once again, I was in an ambulance on my way to the er. when I regress to a child I don t remember anything but my mouth hurts because I smile so much. have you ever heard of anything like this? the worst part is when I have a really bad time with all my symptons my family gets mad and tells me to pull myself together. I gave them access to all my medical info and they believe i m doing this to myself. when I take to the bed because I can t walk on my feet I feel really guilty my son is totally dependent on me. I know what it feels like when I get stressed out, my son is 32. like I said the last 3 years have been the worst and my son has to fend for himself. I would never do this to him. i m very intelligent and have a strong faith in God. But this is my body and it s not stress. I hope you can help me. Thank you, Lisa Waldrup
I m currently suffering from diagnoses acid reflux and chronic sinus infection, which has inflamed asthma symptoms (SOB). Am on omeprazole and antibiotic for sinus s since friday. I have stomach and center chest pain/warmth when it flares up. I also have fatigue in my jaws and aching in my jaws, on and off, and I m not sure out that fits in with the diagnosis. I also have physical fatigue on and off as well where my arms feel heavy. Does the fatigue and jaw tiredness/aching
Dear doctor Recently I had a problem of indigestion and heart burn . The burning sensation started from the center and spread to the left side if my chest . Quick movements like brisk walking n even climbing up the stairs can trigger that sensation. I m also feeling that my speech is not what it used to be, my tongue feels a little heavier than before. I am worried if I may have a blockage in some arteries. I also experience a heavy head. Pls advise
hi i m 18week pregnant and i had sudden vommitiing last sunday and mon at night. In the first vommiting,i had experienced sharp pain at the center of the upper abdominal, relives itself after through. secondly mon night the same thing happens with me but little pain is still there . my personal experience says that this is due indigestion(gastric problem)
Hi, I think I have heartburn but not sure-I am a 43y/o female, no history of heart problems, healthy cholesterol level, non smoker, I exercise and eat healthy. I have pain where my arms attach to my body, feel slightly nauseous, feel like I need to burp-my breathing is fine. Maybe just indigestion?-had a spicy-somewhat rich supper.
Ive had my symptoms for more than 24 hours. It feels like I have a large piece of food stuck in my esophegous and over last few hours this had became increasingly painful to the extent of unbearable. It s like indigestion but much much worse. I m on medication for heartburn which I take every day, ranitidine , for acid reflux , (it is NOT rhe same symptoms) I have taken several doses of this medication over 24 hours but it s not helped at all. I m convinced something is stuck. My stomach is bloated so much to extent it feels like its going to burst. Please help!!!! Should I go to ER?
ok.am having moderate far upper abdominal pain , in the diaphragm area , below ribs, directly in the center. no blood in stool , no nausea, no vomiting . Antacids have no positive effect. Tylenol does decrease pain. have had symptom for a week....
Having severe stomach distinction for the last 4 days, thought it was a type of stomach flu , stayed in bed for 2 days, tummy so hard it hurt. Have had no appetite and when I do it’s a very small amount and it seems to sit very high in the stomach...
I am prediabetic; take fioricet for migraines (4 to 6 a day) and synthroid . Not overweight; female. Recently had a elevated GGT (248). Sonogram of the liver was good. All other liver functions were good. My diet is not as healthy as it should be....